Alert archive / Alabama / Flash Flood Warnings in 2015
Flash Flood Warning 7, NWS Birmingham, AL
NWS Birmingham, AL issued this flash flood warning at Jul 4, 2015, 4:11 AM CDT for 5 counties in Alabama. It was in force for 6 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 4, 2015, 4:11 AM CDT (09:11 UTC)
- Expired
- Jul 4, 2015, 10:15 AM CDT
- In force
- 6 hr
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
- Flood severity
- None
Counties Fayette County, AL, Lamar County, AL, Marion County, AL, Walker County, AL, Winston County, AL
The radar
The Birmingham radar (KBMX), 86 km from the middle of the area, began a volume at 09:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 4, 7:00 AM CDT | FLASH FLOOD | Vernon, AL | SEVERAL ROADS UNDER AT LEAST 6 INCHES OF WATER ACROSS LAMAR COUNTY INCLUDING IN THE CITY OF VERNON AND AT LEAST THREE ROADS IN THE WESTERN PART OF THE COUNTY. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 169 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 9.2 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1393 m above ground
- 0-6 km bulk shear
- 25 kt
- 0-1 km storm-relative helicity
- 82 m²/s²
- 0-3 km storm-relative helicity
- 177 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
200
WGUS54 KBMX 040911
FFWBMX
ALC057-075-093-127-133-041515-
/O.NEW.KBMX.FF.W.0007.150704T0911Z-150704T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
411 AM CDT SAT JUL 4 2015
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* FLASH FLOOD WARNING FOR...
LAMAR COUNTY IN WEST CENTRAL ALABAMA...
MARION COUNTY IN NORTHWESTERN ALABAMA...
WALKER COUNTY IN CENTRAL ALABAMA...
WINSTON COUNTY IN NORTHWESTERN ALABAMA...
FAYETTE COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 1015 AM CDT SATURDAY
* AT 409 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN ACROSS THE WARNED AREA. BETWEEN THREE TO SIX INCHES OF
RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...HAMILTON...WINFIELD...FAYETTE...HALEYVILLE...SUMITON...
CORDOVA...DORA...CARBON HILL...VERNON...SULLIGENT...MILLPORT...
LYNN...ARLEY...GUIN...HACKLEBURG...BERRY...DOUBLE SPRINGS...PARRISH
AND BRILLIANT.
ADDITIONAL RAINFALL AMOUNTS OF TWO FOUR WITH LOCALLY HIGHER
TOTALS ARE POSSIBLE IN THE WARNED AREA THROUGH THE MORNING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
&&
LAT...LON 3432 8817 3429 8711 3399 8711 3399 8715
3390 8710 3389 8701 3382 8695 3379 8697
3377 8702 3366 8706 3366 8709 3363 8710
3360 8719 3355 8719 3354 8722 3359 8722
3361 8752 3361 8763 3352 8768 3354 8827
$$
161 follow-up statement
871
WGUS74 KBMX 041148
FFSBMX
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
648 AM CDT SAT JUL 4 2015
ALC057-075-093-127-133-041515-
/O.CON.KBMX.FF.W.0007.000000T0000Z-150704T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
LAMAR AL-MARION AL-WALKER AL-WINSTON AL-FAYETTE AL-
648 AM CDT SAT JUL 4 2015
...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1015 AM CDT
SATURDAY FOR LAMAR...MARION...WALKER...WINSTON AND FAYETTE
COUNTIES...
AT 647 AM CDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA. UP TO FIVE INCHES OF RAIN HAS ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
JASPER...HAMILTON...WINFIELD...FAYETTE...HALEYVILLE...SUMITON...
CORDOVA...DORA...CARBON HILL...VERNON...SULLIGENT...MILLPORT...
LYNN...ARLEY...GUIN...HACKLEBURG...BERRY...DOUBLE SPRINGS...PARRISH
AND BRILLIANT.
ADDITIONAL RAINFALL OF 1 TO 2 INCHES IS POSSIBLE IN THE WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3432 8817 3429 8711 3399 8711 3399 8715
3390 8710 3389 8701 3382 8695 3379 8697
3377 8702 3366 8706 3366 8709 3363 8710
3360 8719 3355 8719 3354 8722 3359 8722
3361 8752 3361 8763 3352 8768 3354 8827
$$
87/GRANTHAMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this flash flood warning went out at Jul 4, 3:33 AM CDT, 38 minutes earlier.
Area forecast discussion, Jul 4, 3:33 AM CDT, 38 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 333 AM CDT SAT JUL 4 2015 .SHORT TERM... THROUGH 12Z MONDAY. RADAR IMAGERY IS VERY SIMILAR TO THIS TIME YESTERDAY MORNING... WITH A PERSISTENT CORRIDOR OF SHOWERS AND STORMS EXTENDING ACROSS THE NORTHERN PART OF THE CWA AND WESTWARD INTO ARKANSAS. THE FORECAST AREA IS POSITIONED AHEAD OF A SLOW-MOVING POSITIVELY TILTED 500MB TROUGH AXIS. HIGH PWAT VALUES AND UNIDIRECTIONAL WESTERLY FLOW WILL CONTINUE TO SUPPORT MULTIPLE ROUNDS OF THUNDERSTORM ACTIVITY THROUGH SUNDAY MORNING MAINLY ACROSS THE NORTHERN HALF OF THE CWA...AND A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THOSE AREAS. VERY HEAVY RAINFALL UPSTREAM ACROSS MISSISSIPPI IS ON A TRAJECTORY TOWARD MARION COUNTY...WHERE RAINFALL ESTIMATES ARE APPROACHING 10 INCHES SINCE JULY 1ST. VERY SATURATED GROUND EXISTS IN THE FLASH FLOOD WATCH AREA...AND FLASH FLOODING COULD BECOME A SIGNIFICANT ISSUE LATER THIS MORNING. FARTHER SOUTH...ADDITIONAL THUNDERSTORM ACTIVITY IS EXPECTED AS DAYTIME HEATING OCCURS. 700-500MB FLOW OF 30-40KT WILL SUPPORT BOWING SEGMENTS AND A POTENTIAL FOR ISOLATED DAMAGING WIND MAINLY THIS AFTERNOON AND EVENING...SIMILAR TO WHAT OCCURRED YESTERDAY. THE SOUTHERN END OF THE UPPER-LEVEL TROUGH IS EXPECTED TO AMPLIFY TONIGHT AND BECOME NEARLY CLOSED OFF SUNDAY MORNING AS IT MOVES SLOWLY ACROSS TENNESSEE. WITH A LACK OF RIDGING UPSTREAM FROM THE TROUGH...PWAT VALUES SHOULD REMAIN QUITE HIGH NEAR AND BEHIND THE THROUGH AXIS. HAVE RAISED POPS ACROSS THE ENTIRE CWA FOR SUNDAY... AND CANNOT RULE OUT A NEED FOR THE FLASH FLOOD WATCH TO BE EXTENDED IN TIME AND/OR EXPANDED SOUTHWARD. 87/GRANTHAM .LONG TERM... AFTER 12Z MONDAY. THE TROUGH FINALLY BEGINS TO EXIT ON MONDAY AS A COLD FRONT TRIES TO SWING DOWN TOWARD THE AREA. HOWEVER IT LOOKS LIKE THE BERMUDA RIDGE WILL BUILD INTO THE AREA AND KEEP THE FRONT FROM WORKING INTO THE AREA AND EVENTUALLY PUSH IT BACK NORTH BY THURSDAY OR FRIDAY. WITH THAT SCENARIO PRECIPITATION CHANCES WILL DROP SIGNIFICANTLY TUESDAY/WEDNESDAY AS THE HIGH PRESSURE TRIES TO BUILD INTO THE AREA. LOOKS LIKE WE DO GET BACK TO MORE OF A CLIMATOLOGICAL SUMMER BY WEDNESDAY/THURSDAY WITH HIGHS BACK IN THE UPPER 80S NORTH TO LOW 90S SOUTH AND ISOLATED/SCATTERED SHOWERS STORMS IN THE PEAK HEATING OF THE DAY. 16 && .AVIATION... 06Z TAF DISCUSSION. SHOWERS AND STORMS MOVING FROM WEST TO EAST ACROSS CENTRAL ALABAMA WILL POSE A THREAT THE NEXT FEW HOURS. THE MAIN ACTIVITY THE NEXT COUPLE OF HOURS WILL BE APPROACHING MGM. IN SHORT... POTENTIAL IMPACTS POSSIBLE AT ANYTIME THIS OVERNIGHT WITH STORMS/SHOWERS AND MVFR CEILINGS. WINDS GENERALLY SOUTH TO SOUTHWEST AT 4 TO 8 KTS. ADDITIONAL SHOWERS AND STORMS POSSIBLE IN THE AFTERNOON. 88 && .FIRE WEATHER... HIGH HUMIDITY VALUES AND ABOVE NORMAL RAIN CHANCES WILL CONTINUE FOR THE NEXT FEW DAYS. THERE ARE NO FIRE WEATHER CONCERNS. && .PRELIMINARY POINT TEMPS/POPS... GADSDEN 82 69 83 68 86 / 80 50 60 30 50 ANNISTON 84 69 83 68 86 / 70 60 60 30 50 BIRMINGHAM 83 70 84 70 86 / 80 60 60 30 50 TUSCALOOSA 85 71 87 70 89 / 80 60 60 30 50 CALERA 85 70 85 70 86 / 70 60 60 30 50 AUBURN 86 70 85 70 85 / 50 60 50 30 60 MONTGOMERY 90 72 87 71 88 / 60 60 60 30 60 TROY 90 71 88 70 88 / 50 60 50 30 70 && .BMX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH SUNDAY MORNING FOR BLOUNT-CALHOUN- CHEROKEE-CLAY-CLEBURNE-ETOWAH-FAYETTE-JEFFERSON-LAMAR-MARION- PICKENS-RANDOLPH-SHELBY-ST. CLAIR-TALLADEGA-TUSCALOOSA-WALKER- WINSTON. &&
Hazardous weather outlook, Jul 4, 3:40 AM CDT, 31 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 340 AM CDT SAT JUL 4 2015 ALZ011>015-017>050-051145- MARION-LAMAR-FAYETTE-WINSTON-WALKER-BLOUNT-ETOWAH-CALHOUN-CHEROKEE- CLEBURNE-PICKENS-TUSCALOOSA-JEFFERSON-SHELBY-ST. CLAIR-TALLADEGA- CLAY-RANDOLPH-SUMTER-GREENE-HALE-PERRY-BIBB-CHILTON-COOSA-TALLAPOOSA- CHAMBERS-MARENGO-DALLAS-AUTAUGA-LOWNDES-ELMORE-MONTGOMERY-MACON- BULLOCK-LEE-RUSSELL-PIKE-BARBOUR- 340 AM CDT SAT JUL 4 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TODAY AND TONIGHT. MORE SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS THE NORTHERN PORTIONS OF CENTRAL ALABAMA THIS MORNING AND WILL SLIDE OVER AN ALREADY SATURATED GROUND. ANY ACTIVITY THAT TRAINS OVER THE SAME AREAS WILL PRODUCE HEAVY RAINFALL AND COULD RESULT IN LOCALIZED FLASH FLOODING THROUGH THE OVERNIGHT HOURS. THE GREATEST CONCERN WILL BE ALONG AND NORTH OF AN ALICEVILLE...TO CALERA...TO ROANOKE LINE. HOWEVER...ISOLATED AREAS OF PROLONGED RAINFALL WILL POSSIBLE SOUTH OF THIS LINE AS WELL. IN ADDITION TO THE FLOODING...AN ISOLATED SEVERE THUNDERSTORM WILL BE POSSIBLE ANY ACROSS CENTRAL ALABAMA FROM 10 AM TO 10 PM. DAMAGING WINDS WILL BE THE MAIN CONCERN WITH ANY STORM THAT DOES DEVELOP. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NEEDED THROUGH TONIGHT.
In the hours before
Special weather statement, Jul 4, 12:06 AM CDT, 4 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1206 AM CDT SAT JUL 4 2015
ALZ038-040545-
CHAMBERS AL-
1206 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR CHAMBERS COUNTY UNTIL 1245 AM
CDT...
AT 1205 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TRAMMEL CROSSROADS TO
WEST CHAMBERS TO NEAR OAK BOWERY...AND MOVING EAST AT 45 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
VALLEY...LANETT...LAFAYETTE...STROUD...LA FAYETTE...RED LEVEL...
WAVERLY...LAKEVIEW...CUSSETA...WEST CHAMBERS...WELCH...RIDGE GROVE...
PENTON...HUGULEY...TRAMMEL CROSSROADS...FAIRFAX...CHAMBERS COUNTY
LAKE...RIVER VIEW...POST OAK FORKS AND STANDING ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3276 8514 3275 8514 3275 8528 3273 8529
3273 8540 3274 8541 3274 8543 3273 8543
3274 8549 3273 8549 3273 8557 3274 8557
3273 8559 3311 8559 3311 8523 3286 8519
3285 8516 3281 8517 3278 8512
TIME...MOT...LOC 0505Z 248DEG 38KT 3297 8559 3283 8548 3272 8549
87/GRANTHAMSpecial weather statement, Jul 4, 12:20 AM CDT, 3 hours 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1220 AM CDT SAT JUL 4 2015
ALZ047-040600-
LEE AL-
1220 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR LEE COUNTY UNTIL 100 AM CDT...
AT 1220 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR WAVERLY TO NEAR AUBURN
UNIVERSITY TO TUSKEGEE NATIONAL FOREST...AND MOVING EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
AUBURN...OPELIKA...NOTASULGA...WAVERLY...BEANS MILL...BEULAH...AUBURN
UNIVERSITY...BEAUREGARD...BLEECKER...GRIFFEN MILL...LOACHAPOKA...
MOUNT JEFFERSON...ROBERT G. PITTS AIRPORT AND CHEWACLA STATE PARK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3250 8550 3257 8565 3260 8563 3273 8560
3273 8549 3274 8549 3273 8543 3274 8543
3273 8540 3273 8529 3275 8528 3275 8514
3274 8511 3269 8512 3266 8509 3265 8511
3263 8508 3262 8509 3259 8508 3255 8504
TIME...MOT...LOC 0520Z 261DEG 35KT 3274 8553 3261 8554 3250 8562
87/GRANTHAMLocal storm report, Jul 4, 12:36 AM CDT, 3 hours 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1236 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1205 AM TSTM WND DMG 6 NE JACKSONS GAP 32.94N 85.75W
07/04/2015 TALLAPOOSA AL EMERGENCY MNGR
TREES DOWN IN TWO SEPARATE LOCATIONS NEAR THE EAGLE CREEK
COMMUNITY.
&&
GRANTHAMSpecial weather statement, Jul 4, 12:39 AM CDT, 3 hours 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1239 AM CDT SAT JUL 4 2015
ALZ045-040630-
MACON AL-
1239 AM CDT SAT JUL 4 2015
...SIGNIFICANT WEATHER ADVISORY FOR MACON COUNTY UNTIL 130 AM CDT...
AT 1239 AM CDT...DOPPLER RADAR WAS TRACKING A LINE OF STRONG
THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR TUSKEGEE NATIONAL
FOREST TO NEAR HARDAWAY...AND MOVING EAST AT 35 MPH.
WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
TUSKEGEE...NOTASULGA...SHORTER...FRANKLIN...LAKE TUSKEGEE...
DAVISVILLE...SOCIETY HILL...TUSKEGEE NATIONAL FOREST...HARDAWAY...
LIVERPOOL...CREEK STAND...WARRIORSTAND...MOTON FIELD MUNICIPAL
AIRPORT...UPHAPEE CREEK...FORT DAVIS...CROSS KEYS AND I 85 REST AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3223 8585 3225 8588 3229 8588 3230 8590
3227 8590 3229 8594 3232 8596 3234 8599
3238 8601 3255 8561 3250 8549 3249 8544
3223 8543
TIME...MOT...LOC 0539Z 282DEG 29KT 3252 8554 3230 8592
87/GRANTHAMLocal storm report, Jul 4, 12:52 AM CDT, 3 hours 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1252 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0930 PM TSTM WND DMG 4 E LAFAYETTE 32.89N 85.33W
07/03/2015 CHAMBERS AL 911 CALL CENTER
TREES DOWN IN NUMEROUS LOCATIONS ACROSS CHAMBERS COUNTY
INCLUDING LAFAYETTE...LANETT...AND VALLEY.
&&
GRANTHAMLocal storm report, Jul 4, 1:18 AM CDT, 2 hours 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
118 AM CDT SAT JUL 04 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0932 PM TSTM WND DMG 3 NNW PHENIX CITY 32.50N 85.03W
07/03/2015 RUSSELL AL BROADCAST MEDIA
SEVERAL TREES DOWN. ALSO A HOME WEATHER STATION RECORDED
A 57 MPH WIND GUST IN NORTH PHENIX CITY.
&&
GRANTHAMThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 3, 7:01 PM CDT | Special Weather Statement | BMX | Lowndes | 44 min |
| Jul 3, 7:21 PM CDT | Special Weather Statement | BMX | Montgomery | 54 min |
| Jul 3, 7:38 PM CDT | Special Weather Statement | BMX | Tuscaloosa | 52 min |
| Jul 3, 7:45 PM CDT | Special Weather Statement | BMX | Greene | 45 min |
| Jul 3, 8:07 PM CDT | Special Weather Statement | BMX | Lamar, Marion | 53 min |
| Jul 3, 8:36 PM CDT | Special Weather Statement | BMX | Elmore, Tallapoosa | 39 min |
| Jul 3, 10:40 PM CDT | Special Weather Statement | BMX | Autauga, Chilton, Dallas, Perry, Shelby | 65 min |
| Jul 3, 11:30 PM CDT | Severe Thunderstorm Warning | BMX | Coosa, Tallapoosa | 60 min |
| Jul 3, 11:36 PM CDT | Special Weather Statement | BMX | Elmore | 54 min |
| Jul 4, 12:06 AM CDT | Special Weather Statement | BMX | Chambers | 39 min |
| Jul 4, 12:13 AM CDT | Severe Thunderstorm Warning | BMX | Chambers, Randolph | 28 min |
| Jul 4, 12:20 AM CDT | Special Weather Statement | BMX | Lee | 40 min |
| Jul 4, 12:34 AM CDT | Areal Flood Advisory | BMX | Marion, Winston | 3 hr |
| Jul 4, 12:39 AM CDT | Special Weather Statement | BMX | Macon | 51 min |
| Jul 4, 2:47 AM CDT | Flash Flood Watch | BMX | Blount, Calhoun, Cherokee, Clay, Cleburne, Etowah and 12 more | 20 hr |
| Jul 4, 3:59 AM CDT | Areal Flood Advisory | BMX | Jefferson | 3 hr |
| Jul 4, 6:25 AM CDT | River Flood Warning | BMX | Jefferson | 21 hr |
| Jul 4, 6:29 AM CDT | Flash Flood Warning | BMX | Jefferson | 3 hr |
| Jul 4, 7:30 AM CDT | Flash Flood Warning | BMX | Shelby | 3 hr |
| Jul 4, 1:34 PM CDT | Special Weather Statement | BMX | Greene, Hale | 41 min |
| Jul 4, 2:05 PM CDT | Special Weather Statement | BMX | Hale, Perry | 55 min |
| Jul 4, 2:59 PM CDT | Special Weather Statement | BMX | Bibb, Chilton, Perry | 61 min |
| Jul 4, 4:38 PM CDT | Special Weather Statement | BMX | Autauga | 22 min |
| Jul 4, 5:08 PM CDT | Special Weather Statement | BMX | Montgomery | 37 min |
| Jul 4, 5:23 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Tallapoosa | 37 min |
| Jul 4, 5:55 PM CDT | Special Weather Statement | BMX | Macon, Tallapoosa | 35 min |
Nearby
Flash Flood Warnings in Alabama, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.